# SDR CALA2021072301159

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo Dr Frm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR FRAME AREA TORSION BOX COVER WITH CORROSION - A3NB-53-4-61-6179 - NR 9296328 (36328) GENERATED BY V898117 AT HAECO LCQ. REMOVED AND REPLACED AFT CARGO PIT TORSION BOX COVER SHEET FR 52 -FR 56 IAW A320 SRM 51-75-11. ACCCOMPLISHED BY V052030, INSP BY N078570.
